Open Access
May, 1985 Volterra Equations Driven by Semimartingales
Philip Protter
Ann. Probab. 13(2): 519-530 (May, 1985). DOI: 10.1214/aop/1176993006


Existence and uniqueness of solutions is established for stochastic Volterra integral equations driven by right continuous semimartingales. This resolves (in the affirmative) a conjecture of M. Berger and V. Mizel.


Download Citation

Philip Protter. "Volterra Equations Driven by Semimartingales." Ann. Probab. 13 (2) 519 - 530, May, 1985.


Published: May, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0567.60065
MathSciNet: MR781420
Digital Object Identifier: 10.1214/aop/1176993006

Primary: 60H20
Secondary: 60H05

Keywords: Semimartingale , stochastic integral equations , stochastic integration , Volterra integral equations

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 2 • May, 1985
Back to Top